EconPapers    
Economics at your fingertips  
 

A turnpike theorem for continuous-time control systems when the optimal stationary point is not unique

Musa A. Mamedov

Abstract and Applied Analysis, 2003, vol. 2003, 1-20

Abstract:

We study the turnpike property for the nonconvex optimal control problems described by the differential inclusion x ˙ ∈ a ( x ) . We study the infinite horizon problem of maximizing the functional ∫ 0 T u ( x ( t ) ) d t as T grows to infinity. The turnpike theorem is proved for the case when a turnpike set consists of several optimal stationary points.

Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/659310.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/659310.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:659310

DOI: 10.1155/S1085337503210046

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:659310